MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493918912300
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/18/2019
Type of Reportable Event Malfunction
Event or Problem Description
From staff: dr.Was advancing the emerge balloon over the wire and the balloon shaft broke in half during the procedure.

Brand Name
EMERGE¿
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8503383
Report Number8503383
Device Sequence Number19211289
Product Code LOX
UDI-Device Identifier08714729806127
UDI-Public(01)08714729806127
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/26/2019
Report Date (Section F) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493918912300
Device Lot Number23295283
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Outpatient Diagnostic Facility
Date Report to Manufacturer04/11/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight141
Date Report Sent to FDA03/26/2019